# SDR MZZA2009071400091

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146A3251
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT CARGO BEAR STRAP CORRODED AT BS 787-794.37, S- 22R TO S-24R.  REPAIR CARRIED OUT PER SRM 53-00-01 REPAIR 25 DETAIL 1 REV.35 CAT ''B'' REPAIR.   THRESHOLD INSPECTION REQUIRED PER SRM 53-00-01 REAPIR 25 PARA 5.  PLACED ON DIP FOR RE-INSPECTION.
